Scheduled System Maintenance:
On May 6th, single article purchases and IEEE account management will be unavailable from 8:00 AM - 12:00 PM ET (12:00 - 16:00 UTC). We apologize for the inconvenience.
By Topic

Nonlinear differential equation for the reflection coefficient of an inhomogeneous lossy medium and its inverse scattering solutions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Cui, T.J. ; Dept. Microwave Telecommun. Eng., Xidian Univ., Xi''an, China ; Liang, C.H.

Nonlinear differential equations for the reflection coefficients of an inhomogeneous lossy medium illuminated by both TE-polarized and TM-polarized electromagnetic plane waves are derived using a microwave networking technique, which can be approximately solved by a nonlinear renormalization method. Considering the equivalent microwave network of the permittivity profile discontinuity at the interface of free space with the medium, two novel inverse scattering solutions for the permittivity profile and the conductivity profile are further investigated in closed forms. Closed-form and numerical reconstruction examples show the availability of this scheme

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:42 ,  Issue: 5 )